Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (74 KB) | Metadata | Table of Contents | RSMUP summary
Volume 126, 2011, pp. 245–253
DOI: 10.4171/RSMUP/126-15

Groups with all Subgroups Subnormal or Nilpotent-by-Chernikov

Howard Smith[1]

(1) Department of Mathematics, Bucknell University, PA 17837, Lewisburg, USA

No abstract available for this article.

No keywords available for this article.

Smith Howard: Groups with all Subgroups Subnormal or Nilpotent-by-Chernikov. Rend. Sem. Mat. Univ. Padova 126 (2011), 245-253. doi: 10.4171/RSMUP/126-15